# SDR DL72W001762

- Difficulty date: August 29, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- Aircraft time: 60,538 hours, 41,361 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT MV2, RIB CRACKED NR 7 SLAT O/B RIB AT ACTUATOR ATTACH POINT.  FABBED DBLR PER 727 MM 57-54-0 FIG 804, INSTALLED DBLR PER 727 MM 57-54-0 FIG 804, INSTALLED COVER PNL ON R/C 636.
